# SDR DLL17960372

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1605415
- Condition: Cracked
- Location: Ws 293-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND EMANATING FROM EXISTING FASTENER HOLES BETWEEN IWS 293.5 AND IWS 343.  THE CRACKS WERE FOUND IN THE REAR SPAR UPPER SKIN AND CAP.  THE SUBJECT FASTENER HOLES WERE OVERSIZED TO REMOVE THE CRACKS IN THE DAMAGED MEMBERS ONLY WITH INSURANCE CUTS TAKEN.  REPAIRED PER DL ERA 273234 AD REV A.
